MathSciNet Relay Station
MathSciNet bibliographic data
MR2577773 (2011b:34208) 34K20 (34K31)
Akhmet, M. U.; Aruğaslan, D.; Yılmaz, E. Stability in cellular neural networks with a piecewise constant argument. J. Comput. Appl. Math. 233 (2010), no. 9, 2365–2373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement